# SDR CNMA201112110052

- Difficulty date: December 11, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N918AX
- Make and model: Boeing 777222
- Aircraft serial: 26935
- Aircraft time: 47,133 hours, 8,022 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Overheated
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING PLASTIC ODOR FROM ROW 1 AREA.  RECIRCULATION FAN STATUS MESSAGE.  ODOR WENT AWAY WITH RECIRCULATION FANS OFF. UPPER AFT RECIRCULATION FAN OVERHEATED, C/B COLLARD.
